# SDR SWAA2024090433023

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 37,377 hours, 17,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHTS INOP<[01] R&R RH OVERWING EMERGENCY LIGHTS POWER SUPPLY BATTERY IAW AMM 33-51-06. OPS CHECKED GOOD.
